# SDR MASA200601719

- Difficulty date: June 29, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 8,656 hours, 5,616 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7176 ATL - SPOILER STAB FAULT STATUS MSG.  MX RESET SYSTEM.
